# SDR 98UAL900144

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: E/E Door
- Component: Eldec, 834403
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF ABORTED AT 110 KNOTS.  *S/D*  E AND E COMPARTMENT DOOR WARNING ILLUMINATED.  REPLACED AND ADJUSTED E AND E DOOR CLOSED SENSOR S201 PER MM, GROUND OPS CHECKS OK.
